Skip to Main content Skip to Navigation
Journal articles

Prederivatives of convex set-valued maps and applications to set optimization problems

Abstract : We investigate the existence of several kinds of prederivatives for set-valued mappings enjoying convex properties. Then, we established both necessary and sufficient optimality conditions, involving such prederivatives, for set optimization problems.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01172386
Contributor : Michel H. Geoffroy <>
Submitted on : Tuesday, July 7, 2015 - 12:52:07 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

Collections

Citation

Michaël Gaydu, Michel H. Geoffroy, Yvesner Marcelin. Prederivatives of convex set-valued maps and applications to set optimization problems. Journal of Global Optimization, Springer Verlag, 2016, 64 (1), pp.141-158 ⟨10.1007/s10898-015-0338-8⟩. ⟨hal-01172386⟩

Share

Metrics

Record views

186